MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION LIKO MOBILE LIFT; LIFT, PATIENT, NON AC POWERED

BAXTER HEALTHCARE CORPORATION LIKO MOBILE LIFT; LIFT, PATIENT, NON AC POWERED
Model Number P2040033
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon inspection the baxter technician found the power cable needed to be replaced.Viking l and xl mobile lifts are two versatile lift models intended mainly for use in health care, intensive care and rehabilitation.Viking l and xl mobile lifts are intended for heavier patients.Both models are excellent aids in daily transfers of adults and bariatrics, for instance, lifting to and from wheelchair, bed, toilet and floor.A viking mobile lift equipped with the viking armrest accessory can be used for gait training.The baxter technician replaced the power cable to resolve the reported issue.Based on this information, no further actions are necessary at this time.Although there was no patient involved in this incident if the incident were to recur, it could lead to a serious injury or death therefore, baxter is reporting this device malfunction.
 
Event or Problem Description
A customer contacted technical service to report that the viking xl with cable lift had an issue, stripped cable.Upon inspection, the baxter technician found the power cable was stripped with exposed copper wires showing.This occurred during patient use.There was no patient/user injury, medical intervention, symptom, or adverse event reported.

Brand Name
LIKO MOBILE LIFT
Common Device Name
LIFT, PATIENT, NON AC POWERED
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
LIKO AB
nedre vagen 100
lulea 975 9 2
SW   975 92
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key21651212
Report Number8030916-2025-00056
Device Sequence Number15795697
Product Code FSA
UDI-Device Identifier00887761981850
UDI-Public(01)00887761981850
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberP2040033
Device Catalogue NumberP2040033
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2025
Initial Report FDA Received Date03/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown